# SDR P5CA2020072700269

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,876 hours, 4,886 cycles
- System (JASC): 8011 · Engine Starter
- Part: Plug
- Part number: 1A8027
- Part serial: NSN
- Condition: No Test
- Location: Starter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG STARTER DRAIN PLUG CHECK VALVE FUNCTION FAIL AND OIL LEAK.( PER AMM TASK 12-22-02-603-054-001 REV 130 REPLACED #2 ENG STARTER DRAIN PLUG AND SERVICE STARTER OIL WITH MOBIL JET -11 AND OVERFLOW, CONDITION CHECK NO LEAK FOUND. JOB COMPLETED AND CONDITION CHK SATISFACTORY. )
